# SDR FDEA202307261306

- Difficulty date: July 26, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28166
- Aircraft time: 68,941 hours, 24,678 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Part number: 113N820022
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG TRUNNION DOOR SEAL RETAINER IS CRACKED.. REMOVED SEAL AND RETAINER, FABRICATED NEW RETAINER PER BAC DWG 113N8200 AND FEDEX EA # F-3210-  T0375397 TITLE : LANDING GEAR - MAIN GEAR AND DOORS - RH MLG TRUNNION FAIRING DOOR, SEAL RETAINER, ALTERNATE   FINISH.  REINSTALLED NEW SEAL AND RETAINER PER BAC DWG 113N8200  REV E.
